MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL

AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL
Model Number CMCV-009-MED
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
This was an initial implant of a pacemaker: the scrub tech opened and prepared the equipment per manufacturer's instructions while in the room with the physician.After the preparation time, the device pouch was handed to the implanting physician.At this time the physician attempted to open the device for use.The sutures that are attached to the device in packaging began to dissolve/fall away from the pouch opening.Subsequently, the pouch separated on itself and was not deemed usable.Fda safety report id# (b)(4).

Brand Name
CANGAROO ENVELOPE
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
roswell GA 30076
MDR Report Key10648922
Report NumberMW5097145
Device Sequence Number3529467
Product Code FTM
UDI-Device Identifier00859389005034
UDI-Public00859389005034
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2021
Device Model NumberCMCV-009-MED
Device Lot NumberM19D1171050
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR
Patient Weight70